# SDR SWAA2016091907897

- Difficulty date: September 18, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 16,135 hours, 6,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  R & R BATTERY CHARGER IAW AMM.
